Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Been on contraceptive pill, cerazette. No period. Why do I get dizzy?

I have been on the contraceptive pill Cerazette for a year now, and have had no periods, which is brilliant. This week though, i suddenly came on (monday) and the last two days I have been feeling queasy, and a bit dizzy. And very hot. Is this normal on Cerazette to suddenly have a period with pmt? I am sexually active, but nothing has changed in my diet or lifestyle recently. I have done two pregnancy tests , one yesterday, and one first thing this morning, both negative. whats going on with me?
Asked On : Tue, 7 Aug 2012
Answers:  2 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I do not think there is any cause for concern. Please continue to have the contraceptive pill, as long as you are having normal periods and normal flow. If you feel there is a difference in any of your period patterns please visit with a gynecologist. I hope this helps. Take care and have a lovely day!

Answered: Sat, 13 Apr 2013
I find this answer helpful
Dermatologist Dr. Sanjay Kumar Kanodia's  Response
Dec 2013
Thanks for posting your query to HCM.
As per the history provided you are on cerazette which contains the active component -Desogestrel. This has got nothing to do with sudden appearance of your kind of symptoms. Fine you must be thinking that these side effects are been mentioned in leaflet or on internet also you may be correlating as one of the side effects of cerazette, but all these are early to appear and at the maximum these are manifested within short period not after a year. These changes which you feel are of very short duration ( say for 5 days only) so is not conclusive of anything at this juncture. Kindly wait for some time, go for your blood pressure and Hemoglobin check, otherwise also due to weakness and fatigue you may feel dizziness.
Have a healthy life.
With best health wishes,
Dr Sanjay K Kanodia
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor